Back to Search
Start Over
Residues and duality for singularity categories of isolated Gorenstein singularities.
- Source :
-
Compositio Mathematica . Dec2013, Vol. 149 Issue 12, p2071-2100. 30p. - Publication Year :
- 2013
-
Abstract
- We study Serre duality in the singularity category of an isolated Gorenstein singularity and find an explicit formula for the duality pairing in terms of generalised fractions and residues. For hypersurfaces we recover the residue formula of the string theorists Kapustin and Li. These results are obtained from an explicit construction of complete injective resolutions of maximal Cohen–Macaulay modules. [ABSTRACT FROM PUBLISHER]
Details
- Language :
- English
- ISSN :
- 0010437X
- Volume :
- 149
- Issue :
- 12
- Database :
- Academic Search Index
- Journal :
- Compositio Mathematica
- Publication Type :
- Academic Journal
- Accession number :
- 92984697
- Full Text :
- https://doi.org/10.1112/S0010437X13007082